# SDR SWIA201642150

- Difficulty date: April 19, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 25,230 hours, 15,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP L/E PANEL 684EB CHAFED.  REPAIRED IAW SRM.
